It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Concert and tics
Feb 20, 2002
My son has been on concerta for 6 months and hust started with a tic. Has anyone else had this problem?
Hi,

I had my daughter on ritalin and then the concerta and her doctor asked about any tics or vocal things. She yelps alot. She's 8 and should have self control over vocal outbursts but doctor changed her to aderall just in case because he said that the ritalin (which concerta is just a long lasting ritalin) brings out tics and vocals in possible tourettes children. I don't mean to frighten you with the thought of tourettes but this is the info I was given. I haven't had a change in my daughter's outburts since the change in meds so doctor said he would do some testing to look into the possiblity of tourettes at her next visit. I hope this helps. If you are concerned you need to speak with his doctor and discuss alternatives. If the meds are bringing this out it may only get worse. Good luck!!!

Nina





All times are GMT -7. The time now is 09:23 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!